Notre Dame Journal of Formal Logic

Some exact equiconsistency results in set theory.

Leo Harrington and Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 26, Number 2 (1985), 178-188.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093870823

Digital Object Identifier
doi:10.1305/ndjfl/1093870823

Mathematical Reviews number (MathSciNet)
MR783595

Zentralblatt MATH identifier
0579.03039

Subjects
Primary: 03E35: Consistency and independence results
Secondary: 03E15: Descriptive set theory [See also 28A05, 54H05] 03E50: Continuum hypothesis and Martin's axiom [See also 03E57] 03E55: Large cardinals

Citation

Harrington, Leo; Shelah, Saharon. Some exact equiconsistency results in set theory. Notre Dame J. Formal Logic 26 (1985), no. 2, 178--188. doi:10.1305/ndjfl/1093870823. https://projecteuclid.org/euclid.ndjfl/1093870823


Export citation